Volume 4, Issue 2, April 2015
Numerical Solution of an Optimal Control Problem Governed by Two Dimensional Schrodinger Equation
Fatma Toyoglu, Gabil Yagubov
Pages: 30-38     Published Online: Mar. 4, 2015
DOI: 10.11648/j.acm.20150402.11
Abstract | Full-Text PDF (237KB)
View 2834                 Downloads 303
The Continuous Finite Element Methods for a Simple Case of Separable Hamiltonian Systems
Qiong Tang, Luohua Liua, Yujun Zheng
Pages: 39-46     Published Online: Mar. 6, 2015
DOI: 10.11648/j.acm.20150402.12
Abstract | Full-Text PDF (652KB)
View 2811                 Downloads 196
A Particular Matrix, Its Inversion and Some Norms
Seyyed Hossein Jafari-Petroudi, Behzad Pirouz
Pages: 47-52     Published Online: Mar. 19, 2015
DOI: 10.11648/j.acm.20150402.13
Abstract | Full-Text PDF (228KB)
View 3027                 Downloads 203
A Mathematical Model for the Dynamics of Cholera with Control Measures
Stephen Edward, Nkuba Nyerere
Pages: 53-63     Published Online: Mar. 21, 2015
DOI: 10.11648/j.acm.20150402.14
Abstract | Full-Text PDF (410KB)
View 3205                 Downloads 339
A Galerkin Finite Element Method for Two-Point Boundary Value Problems of Ordinary Differential Equations
Gentian Zavalani
Pages: 64-68     Published Online: Mar. 21, 2015
DOI: 10.11648/j.acm.20150402.15
Abstract | Full-Text PDF (243KB)
View 2840                 Downloads 318
Transformation of Nonlinear Mixture Chopped Stochastic Program Model
Togi Panjaitan, Iryanto Iryanto
Pages: 69-76     Published Online: Mar. 30, 2015
DOI: 10.11648/j.acm.20150402.16
Abstract | Full-Text PDF (250KB)
View 2493                 Downloads 174
On Fractional Order Influenza A Epidemic Model
Bonyah Ebenezer
Pages: 77-82     Published Online: Mar. 30, 2015
DOI: 10.11648/j.acm.20150402.17
Abstract | Full-Text PDF (231KB)
View 2796                 Downloads 225
Browse journals by subject